MURAL - Maynooth University Research Archive Library



    Items where Author is "Botvinnik, Boris"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 4.

    Article

    Botvinnik, Boris and Walsh, Mark G. (2021) Homotopy Invariance of the Space of Metrics with Positive Scalar Curvature on Manifolds with Singularities. Symmetry, Integrability and Geometry : Methods and Applications. ISSN 1815-0659

    Botvinnik, Boris and Ebert, Johannes and Wraith, David J. (2020) On the topology of the space of Ricci-positive metrics. Proceedings of the American Mathematical Society, 148 (9). pp. 3997-4006. ISSN 1088-6826

    Botvinnik, Boris and Walsh, Mark G. and Wraith, David J. (2019) Homotopy groups of the observer moduli space of Ricci positive metrics. Geometry & Topology, 23. pp. 3003-3040. ISSN 1465-3060

    Botvinnik, Boris and Hanke, Bernhard and Schick, Thomas and Walsh, Mark (2014) Homotopy groups of the moduli space of metrics of positive scalar curvature. Geometry & Topology, 14 (4). pp. 2047-2076. ISSN 1465-3060

    This list was generated on Tue Jun 11 23:23:44 2024 UTC.